Department of Mathematics and Systems Analysis

Current

Publications

Publications for the following people: Toni Heikkinen

2017 | 2016 | 2015 | 2014 | 2013 | 2010

2017

Heikkinen, Toni, Koskela, Pekka, Tuominen, Heli: Approximation and quasicontinuity of Besov and Triebel–Lizorkin functions, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 369(5), 2017, p. 3547-3573. [BibTeX...]

2016

Heikkinen, Toni, Ihnatsyeva, Lizaveta, Tuominen, Heli: Measure Density and Extension of Besov and Triebel-Lizorkin Functions, JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. 22(2), 2016, p. 334-382. [BibTeX...]

2015

Heikkinen, Toni, Kinnunen, Juha, Korvenpaa, Janne, Tuominen, Heli: Regularity of the local fractional maximal function, ARKIV FOR MATEMATIK. 53(1), 2015, p. 127-154. [BibTeX...]

Heikkinen, Toni, Korvenpaa, Janne: Finitely randomized dyadic systems and BMO on metric measure spaces, NONLINEAR ANALYSIS: THEORY METHODS AND APPLICATIONS. 120(1), 2015, p. 30-42. [BibTeX...]

2014

Heikkinen, Toni, Tuominen, Heli: Smoothing properties of the discrete fractional maximal operator on Besov and Triebel-Lizorkin spaces, PUBLICACIONS MATEMATIQUES. 58(2), 2014, p. 379-399. [BibTeX...]

2013

Heikkinen, Toni, Kinnunen, Juha, Nuutinen, Juho, Tuominen, Heli: Mapping properties of the discrete fractional maximal operator in metric measure spaces, KYOTO JOURNAL OF MATHEMATICS. 53(3), 2013, p. 693-712. [BibTeX...]

Heikkinen, Toni, Kinnunen, Juha, Nuutinen, Juho, Tuominen, Heli: Mapping properties of the discrete fractional maximal function in metric measure spaces, KYOTO JOURNAL OF MATHEMATICS. 53(3), 2013, p. 693-712. [BibTeX...]

Heikkinen, Toni, Lehrbäck, Juha, Nuutinen, Juho, Tuominen, Heli: Fractional maximal functions in metric measure spaces, ANALYSIS AND GEOMETRY IN METRIC SPACES. 1, 2013, p. 147-162. [BibTeX...]

2010

Heikkinen, Toni: Sharp self-improving properties of generalized orlicz-poincaré inequalities in connected metric measure spaces, INDIANA UNIVERSITY MATHEMATICS JOURNAL. 59(3), 2010, p. 957-986. [BibTeX...]

To the top

Page content by: webmaster-math [at] list [dot] aalto [dot] fi